Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    NO PERIOD FOR MORE THAN A MONTH
    avatar
    claudia0918 posted:
    I TOOK THE DEPO SHOT ON OCTOBER AND I WAS SUPPOSED TO GO GET MY SECOND SHOT ON DECEMBER 15TH. I DECIDED NOT TO GET IT BECAUSE IT WAS MAKING ME FEEL TOO WEIRD I DIND NOT LIKE IT. I HAVE NOT GONE TO THE DOCTOR SINCE AND I AM GETTING A LITTLE WORRIED I HAVE NOT GOTTEN MY PERIOD I SPOTTED A LITTLE BIT FOR A DAY LIKE A WEEK AGO I THOUGHT MY PERIOD WAS COMING BUT IT WAS JUST A DAY SPOTTING. MY QUESTION IS: IS THIS NORMAL TO HAPPEND AFTER TAKING THE SHOT JUST ONCE?
    IS THIS SOMETHING THAT SHOULD CONCERN ME?
    Reply
     
    avatar
    tlkittycat1968 responded:
    Yes, that is normal. It can take up to a year (and in rare cases longer) for your period to return after being on the shot.
     
    avatar
    claudia0918 replied to tlkittycat1968's response:
    REALLY? EVEN IF I JUST GOT THE SHOT ONCE? IS THERE ANYTHING I CAN DO TO GET MY PERIOD BACK?


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.